# SDR MALA975322

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC726B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1EN516
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT 3366 - ON APPROACH TO CWA, CREW HAD TO CYCLE NOSE GEAR FOUR TIMES TO GET DOWN AND LOCKED GREEN LIGHT TO COME ON.  AIRCRAFT LANED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED NOSE LANDING GEAR DOWN LOCK SWITCHES.  CYCLED GEAR NUMEROUS TIMES.  ALL CHECKS ARE GOOD.  (M)
